# SDR SWAA970718

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BS 178 WEB CRACKED AT WL 212 TO 212.5, WL 201 TO 202, 197.5 TO 199, 209.75 TO 210.25, 211.75 TO 213, 200.25 TO 201.25, 198.75 TO 199.25.  REPAIRED PER BOEING SRM.
